MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  MBT REVISION REAMER 14MM; KNEE INSTRUMENT : REAMERS

DEPUY ORTHOPAEDICS, INC. 1818910  MBT REVISION REAMER 14MM; KNEE INSTRUMENT : REAMERS
Catalog Number 217863174
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the reamer is stripped on the tip that snaps into the adapter.All pieces retrieved.
 
Additional Manufacturer Narrative
Investigation summary: examination of the returned device confirmed the reported damage.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
MBT REVISION REAMER 14MM
Common Device Name
KNEE INSTRUMENT : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7832426
Report Number1818910-2018-68135
Device Sequence Number1967159
Product Code HTO
UDI-Device Identifier10603295096313
UDI-Public10603295096313
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217863174
Device Lot NumberNG43466
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2018
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR